# SDR YENA2019062820351

- Difficulty date: June 22, 2019
- Submitted: June 29, 2019
- Operation: Air carrier
- Aircraft: N966JT
- Make and model: Airbus A321-231
- Aircraft serial: 7230
- Aircraft time: 11,896 hours, 3,982 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: No Test
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE, EPSU AT LOCATION 15WL FAILED OPS CK THRU MCDU;  REMOVED REPLACED EPSU @ MID LEFT 15WL IAW AMM 33-51-38-400-001-A. OPS CKS GOOD. SUPPLEMENTAL INFORMATION TO FOLLOW.
